# SDR SWAA2021032355937

- Difficulty date: March 11, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LH GUSSET IS CRACKED AT BS500D S-19L / REMOVED AND REPLACED FCB L/H GUSSET AT BS 500D S-19L P/N 143A9481-6 IAW SRM 51-40-02 AND DWG 143A7902
